# SDR CALA2013110492576

- Difficulty date: November 1, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,493 hours, 23,126 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN 12 TO 15 IN AFT OF L1 DOOR CUTOUT BETWEEN STRINGER 16 - 15L. INSTALLED DOUBLER AT BS 377 - 395 BETWEEN STRINGER 15L - 17L.  CUTOUT DAMAGE IAW 757 NDT 51-00-19, NO CRACKS.  REPAIR DONE IAW ECRA 5300-01790 PART 1.
